# SDR IXXA2022111200001

- Difficulty date: November 12, 2022
- Submitted: November 12, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 144N8006201
- Condition: Corroded
- Location: Bs 1148
- Part time: 641,123 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FS 1148 UPPER PRESSURE DECK RBL 3 CORROSION ON DOUBLER AROUND HYDRAULIC FITTING.
